# SDR UPS99829232

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, LT LONGERON NR 11, STA 660 CRACKED.  REMOVED DAMAGE, FAB DOUBLER ANGLES AND FILTER REPAIR IAW REO-06405.  ALODINED AND PRIMED IAW DC-8 SRM 51-1-8, INSTALLED REPAIR IAW DC-8 SRM 51-1-21.
